Review: could Lovastatin cause Weight loss?
Summary: Weight loss is found among people who take Lovastatin, especially for people who are male, 60+ old, have been taking the drug for 1 - 6 months, also take medication Seroquel, and have Depression.
We study 11,625 people who have side effects while taking Lovastatin from FDA and social media. Among them, 81 have Weight loss. Find out below who they are, when they have Weight loss and more.
You are not alone: join a mobile support group for people who take Lovastatin and have Weight loss >>>
Lovastatin has active ingredients of lovastatin. It is often used in high blood cholesterol. (latest outcomes from 12,122 Lovastatin users)
Weight loss has been reported by people with depression, bipolar disorder, schizophrenia, stress and anxiety, high blood pressure. (latest reports from 20,287 Weight loss patients)
On Mar, 1, 2015: 11,625 people reported to have side effects when taking Lovastatin. Among them, 81 people (0.70%) have Weight Loss.
Time on Lovastatin when people have Weight loss * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Weight loss||0.00%||100.00%||0.00%||0.00%||0.00%||0.00%||0.00% |
Gender of people who have Weight loss when taking Lovastatin * :
|Weight loss||32.56%||67.44% |
Age of people who have Weight loss when taking Lovastatin * :
|Weight loss||0.00%||0.00%||0.00%||1.35%||16.22%||24.32%||18.92%||39.19% |
Severity of Weight loss when taking Lovastatin ** :
How people recovered from Weight loss ** :
Top conditions involved for these people * :
- Depression (16 people, 19.75%)
- Bipolar disorder (12 people, 14.81%)
- Partial seizures (10 people, 12.35%)
- Procedural pain (10 people, 12.35%)
- Multiple myeloma (9 people, 11.11%)
Top co-used drugs for these people * :
- Seroquel (27 people, 33.33%)
- Coumadin (25 people, 30.86%)
- Aspirin (24 people, 29.63%)
- Insulin (23 people, 28.40%)
- Lasix (23 people, 28.40%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Weight Loss while taking Lovastatin?
You are not alone! Join a mobile support group:
- support group for people who take Lovastatin and have Weight Loss
- support group for people who take Lovastatin
- support group for people who have Weight Loss
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Lovastatin, Weight loss
You may be interested at these reviews (Write a review):
- Frequent bowel movements while taking januvia
i noticed while taking januvia i will have atleast 4-5 bowel movements a day. Before januvia I went 1 or two times a week. I once was unable to fill my perscription for more than a week and my movements went back to normal. As soon as I went back on the januvia I again was going 4-5 times a day.
- Belviq (lorcaserin) and adderall (amphetamine and dextroamphetamine)
I have been on Adderall for more than a year and I have recently started taking Belviq. For some reason a lot of doctors worry about a serious interaction between the two, in my experience the two get along just fine. Adderall helps me stay focused, while Belviq suppresses appetite.
During the second week of Belviq I did have very small stomach upsets, such as heartburn but it did go away about 2 days later. Other than that the medication works well and I think it is safe for anyone to try who is looking to lose weight. Belviq works on serotonin and while the exact mechanism is unknown it causes appetite suppression in most people. Belviq being one of the medications that are approved for long term use, it may be very helpful to individuals who require a longer period of time on the medication. Belviq reminds me of an antidepressant I was on called Effexor, the two produce the same sense of satisfaction overall, but mostly with food. However Effexor’s side effects (show up around week 7-12) and made it so that the medication is almost impossible to used. Belviq at this time is not giving me any side effects, I think it’s a wonderful drug, much better than the other options like Contrive and Qsyimia. However it’s not for everyone the drug may work perfectly on 80 % of the people who try it but on others it may not. I recommend that the alternatives be considered such as Contrive or Qsymia if Belviq is not found helpful. If Belviq causes you to feel unwell, sad, depressed, or feel like you have the flu—stop taking Belviq and call your doctor as these may be signs of a life threatening condition. Always take the medication as directed by your doctor, do not adjust your own dose without consulting with the doctor.
Belviq has been a wonderful addition to my life, it’s helped me take control of my body again I feel that the medication is very good, well tolerated, and just an amazingly well designed drug overall.
- Lipitor weight loss/ lisinipril ed issue (1 response)
40 mg Lipitor for two months caused 8 pounds weight loss,thoughts of losing my mind ,racing heart rate,mental confusion,emergency visits twice,never in my life have gone to hospital by ambulance..5'11 178 BM 17 ,faithful gym rat ,all test ruled out physical issues,informed doctor, he didn't feel Lipitor was the cause,I stopped Lipitor 3 weeks later not losing weight ,bad dreams gone,feeling like myself again,hoping to regain the weight in time,Lisinpril 10 mg started two years ago ,has issues but did not connect until recently,3 months after taking started to have problems in the bedroom,only within the last 5 months did it occur to me was that was the cause of my sexual performance...had all test done testosterone ,blood work and all came back normal,stopped taking Lisinpril for 4 days a my manhood returned to normal!! Just spoke with doctor and says that shouldn't be????? Really ,he has since written me a new BP prescription,recent BP readings have been normal and will not take until BP rises....eating better ,with supplements ,,why Doctors don't believe the patient is incredulous ,thanks to sites like this people need to really question the health care their getting .....
- Restless leg syndrome exasporation while on lovastatim.
I have been taking Lovastatin for 4 months and have had an increase in my Restless Leg Syndrome. It usually acts up in the afternoon when I'm relaxing. The symptoms seem to go away with rhythmic movement of the affected leg. Usually it is in only one leg at a time. I have also noted a fine tremors in my hands. I consider this as a recurring of the RLS because I have had this before beginning Lovastatin, but it had pretty much abated since then. My doctor back then started me on Amantadine and it worked well.
- Weight loss associated with flomax within the last 10 years.
I have been taking flomax for approx. 10 yrs.I was then & still is very active
I exercise for one HR.every morning (5 days a week)walk for 2 miles every day,
ride my bike occasionlly,I am now 82 yrs.old.My problem is "weight loss".
I'm 5'9" tall,I weighed 175 lbs.when I first started to take Flomax,within 3
months,I was down to 160 lbs.(I had 0 fat on my body)I am now down to 140 lbs.
my family & friends can't believe the weight loss.I feel good,strong,but I don't look good,I'm too skinny.Flomax as been very effective for me.
Is flomax the reason for my weight loss?
More reviews for: Lovastatin, Weight loss
Comments from related studies:
From this study (1 week ago):
took chantix 3 weeks in july last year.started having alot of pain in stomach started vomiting blood for 12 hours.can't eat anything with fat or protein.can only eat foods that are made with milk,cottage cheese,yogurt,cream soups and ice cream since july 2014.
From this study (2 weeks ago):
questran prescribed for diahrea.
From this study (3 weeks ago):
I was also taking Atenolol while on Losartan Potassium. I was taken off this drug because my doctor thought this was causing the insomnia. I have been off Atenolol for 10 days and still can't sleep. Could the Atenolol in conjunction with the Losartan Potassium be the problem. Should I also get off Losartan?
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.